# SDR WX0A071832

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RT AFT OVERWING EXIT DOORS UPPER EXIT SIGNS ARE INOPERATIVE.  R & R BATTERY'S FOR LT & RT AFT OVERWING DOORS EXIT SIGNS IAW 33-53-01, OPERATIONS GOOD.
